American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Josef Hofbauer and Karl Sigmund. Evolutionary game dynamics. Bull. Amer. Math. Soc. 40 (2003) 479-519. MR 1997349.
Abstract, references, and article information
View Article: PDF

[2] Yu. Latushkin and S. Montgomery-Smith. Lyapunov theorems for Banach spaces . Bull. Amer. Math. Soc. 31 (1994) 44-49. MR 1249356.
Abstract, references, and article information
View Article: PDF

[3] Neil Fenichel. Asymptotic stability with rate conditions for dynamical systems. Bull. Amer. Math. Soc. 80 (1974) 346-349. MR 0343314.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1